# SDR HNAA2013081600464

- Difficulty date: August 16, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 40,471 hours, 60,104 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL FLOOR EMERGENCY LIGHTS ARE INOPERATIVE WITH 2 ADJACENT LIGHTS DAMAGED.  CAPPED BROKEN FLOOR EMERGENCY LIGHT WIRES AT ROW 12 AND TEMP REPAIRED LIGHT AFT OF BROKEN WIRES AT ROW 12.
